MAUDE Adverse Event Report: ARTHREX, INC. PLATE CUTTER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. PLATE CUTTER; ORTHOPEDIC MANUAL SURG INSTR
Model Number PLATE CUTTER
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-18700-28 plate cutters silicone piece came out.This occurred during a case, with no patient effect reported.There was no additional information provided, additional information has been requested.
 
Additional Manufacturer Narrative
The complaint is confirmed.One unpackaged ar-18700-28 serial/batch number (b)(6) was received for investigation.Manual functional testing found that the device was working as required.However, the instrument was not used to cut any part.Visual evaluation noted discoloration marks.Per drawing c18004 at revision 3 component description.Item 7.Silicone insert (not shown) it is inferred that the instrument has a silicone component.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
PLATE CUTTER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key17054446
Report Number1220246-2023-06834
Device Sequence Number6984813
Product Code LXH
UDI-Device Identifier00888867317833
UDI-Public00888867317833
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLATE CUTTER
Device Catalogue NumberAR-18700-28
Device Lot Number672231
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown